# SDR SIMA2018053111008

- Difficulty date: May 11, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,880 hours, 28,016 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 CORRODED AT LOWER CARGO DOOR STRIKER PLATE.  BLENDED THE CORROSION IAW SRM 51-10-03.   REPAIRED IAW SRM 53-31-04-AD, TABLE 104.
